# SDR ABXA9701746

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 97510821
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT L/E AUX TANK IS CRACKED AT OUTBOARD AFT UPPER CORNER ON ANGLE.  INSTALLED REPLACEMENT SPAR CAP IAW DC-8 SRM 53-1-0, 51-1-21 AND 51-3D.
